Thanks for your question. There is a noted drug interaction with Viagra (generic name sildenafil) and warfarin in certain patients. In patients who have pulmonary hypertension, there is an increased risk of bleeding when taking these medications together. This risk is most likely caused by the high dose of Viagra used to treat the pulmonary hypertension (about 2-3 times higher dose than used to treat erectile dysfunction). If you have pulmonary hypertension, you should be sure to discuss with your doctor the risks and benefits of taking these medications together. If you do not have pulmonary hypertension, there is no documented drug interaction between Viagra and warfarin. If you would like to learn more about these medications, you can read about Viagra here and warfarin here.
Best of luck,
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.